# SDR CA151216014

- Difficulty date: December 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 421C
- Engine: Pwa PT6A60A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB THE ENGINE LOST POWER WITH NO PRIOR WARNING OR ABNORMAL INDICATIONS. THE ENGINE WAS SECURED AND THE CREW PERFORMED AN UNEVENTFUL SINGLE ENGINE LANDING AT THE DEPARTURE AIRPORT. POST FLIGHT INSPECTION FOUND A SHEARED FUEL PUMP DRIVE SHAFT. THE PUMP HAD BEEN PURCHASED AS OVERHAULED UNIT AND INSTALLED 33 HRS BEFORE THE EVENT. THE PUMP WILL BE SENT BACK TO THE SUPPLIER, ENGINE DRIVE SPLINES CHECKED, NEW PUMP WILL BE INSTALLED BEFORE THE AIRCRAFT IS RETURNED TO SERVICE.
